[article]
Titre : |
Multiple lot-sizing decisions in a two-stage production with an interrupted geometric yield and non-rigid demand |
Type de document : |
texte imprimé |
Auteurs : |
Wu, M.-C., Auteur ; Huang, L.-C., Auteur ; Hsu, H.-M., Auteur |
Année de publication : |
2011 |
Article en page(s) : |
pp. 1075–1084 |
Note générale : |
Recherche opérationnelle |
Langues : |
Anglais (eng) |
Mots-clés : |
Lot-sizing Interrupted geometric distribution Dynamic programming Two-stage system Production/inventory |
Index. décimale : |
001.424 |
Résumé : |
In a production system with random yield, it may be more cost effective to release lots multiple times towards fulfilling a customer order. Such a decision, called the multiple lot-sizing problem, has been investigated in various contexts. This paper proposes an efficient algorithm for solving a new multiple lot-sizing problem defined in the context of a two-stage production system with non-rigid demand when its process yields are governed by interrupted geometric distributions. We formulate this problem as a dynamic program (DP) and develop lemmas to solve it. However, solving such a DP may be computationally extensive, particularly for large-scale cases with a high yield. Therefore, this study proposes an efficient algorithm for resolving computational issues. This algorithm is designed to reduce the DP network into a much simpler algorithm by combining a group of DP branches into a single one. Extensive experiments were carried out. Results indicate that the proposed reduction algorithm is quite helpful for practitioners dealing with large-scale cases characterized by high-yield. |
DEWEY : |
001.424 |
ISSN : |
0160-5682 |
En ligne : |
http://www.palgrave-journals.com/jors/journal/v62/n6/abs/jors201039a.html |
in Journal of the operational research society (JORS) > Vol. 62 N° 6 (Juin 2011) . - pp. 1075–1084
[article] Multiple lot-sizing decisions in a two-stage production with an interrupted geometric yield and non-rigid demand [texte imprimé] / Wu, M.-C., Auteur ; Huang, L.-C., Auteur ; Hsu, H.-M., Auteur . - 2011 . - pp. 1075–1084. Recherche opérationnelle Langues : Anglais ( eng) in Journal of the operational research society (JORS) > Vol. 62 N° 6 (Juin 2011) . - pp. 1075–1084
Mots-clés : |
Lot-sizing Interrupted geometric distribution Dynamic programming Two-stage system Production/inventory |
Index. décimale : |
001.424 |
Résumé : |
In a production system with random yield, it may be more cost effective to release lots multiple times towards fulfilling a customer order. Such a decision, called the multiple lot-sizing problem, has been investigated in various contexts. This paper proposes an efficient algorithm for solving a new multiple lot-sizing problem defined in the context of a two-stage production system with non-rigid demand when its process yields are governed by interrupted geometric distributions. We formulate this problem as a dynamic program (DP) and develop lemmas to solve it. However, solving such a DP may be computationally extensive, particularly for large-scale cases with a high yield. Therefore, this study proposes an efficient algorithm for resolving computational issues. This algorithm is designed to reduce the DP network into a much simpler algorithm by combining a group of DP branches into a single one. Extensive experiments were carried out. Results indicate that the proposed reduction algorithm is quite helpful for practitioners dealing with large-scale cases characterized by high-yield. |
DEWEY : |
001.424 |
ISSN : |
0160-5682 |
En ligne : |
http://www.palgrave-journals.com/jors/journal/v62/n6/abs/jors201039a.html |
|